4 doctors weighed in:

I feel that ritalin (methylphenidate) makes me angry very fast ! is it normal ? And how to control my anger ?

4 doctors weighed in
Dr. Heidi Fowler
Psychiatry
2 doctors agree

In brief: This can occur BUT

Is not a good thing.
This likely means that Ritalin (methylphenidate) is not the optimum medication for you. Please let your psychiatrist/ prescribing medical provider know, so that your medications can be optimized.

In brief: This can occur BUT

Is not a good thing.
This likely means that Ritalin (methylphenidate) is not the optimum medication for you. Please let your psychiatrist/ prescribing medical provider know, so that your medications can be optimized.
Dr. Heidi Fowler
Dr. Heidi Fowler
Thank

In brief: Not normal

If you feel extreme anger or rage on ritalin, (methylphenidate) that may not be the right medication for you.
Talk with your doctor immediately.

In brief: Not normal

If you feel extreme anger or rage on ritalin, (methylphenidate) that may not be the right medication for you.
Talk with your doctor immediately.
Dr. CHERYL COLDWATER
Dr. CHERYL COLDWATER
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
108,000 doctors available
Read more answers from doctors